# SDR AU990050

- Difficulty date: January 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- System (JASC): 5240 · Service Doors
- Part: Bushing
- Condition: Loose
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS)  RIGHT FORWARD SERVICE DOOR LOWER CONNECTION LINK BUSHING MIGRATED.
